# SDR DALA2015112007085

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 645-769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BETWEEN BS 645-769.  THE CARGO TRACK WAS REPLACED IAW SRM 53-24-0D AND 53-05, FIG 4G.
